# SDR UIEA2020102202285

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,337 hours, 20,872 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008114
- Part serial: B116474
- Condition: No Test
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O MASK FAILED THE PREFLIGHT TEST.  SWAPPED F/O'S CREW O2 MASK WITH RT SUPER NUMERARY OBSERVER POSITION.  PLACED ON MEL 35-11-02-03A.  TRANSFERED TO MDDR 136525.  T.J. 12:25 22OCT20.  R & R RT SUPERNUMERARY OXYGEN MASK, IAW AMM 35-11-51.  OPERATIONS CHECK GOOD.  THIS CLEARS DMI 136525.  MCC NOTIFIED, PLACARDS REMOVED.  WO 72350 C/W DISPATCH: DP@1504Z.
